# SDR HAL960096

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Part time: 75,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 48L CORRODED AT LOWER FLANGE FAST HOLES.  CLEANED CORROSION AND ADDED STRAP TO 48L PER SRM 51-00-01 PAGE 10, SRM 51-01-00-03 PAGE 1 FIG 1A (SHEET 1) FIG 80 SHEET 1, FIG 1 SHEET 6.  (M)
